# SDR ASAA2016021715559

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 35,580 hours, 10,759 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE WOULD NOT START, WHEN START LEVER RAISED TO IDLE FF APPROXIMATELY 1.75, BOTH FUEL SHUTOFF LIGHTS GO OUT.  AFTER A FEW SECONDS THE ENGINE VALVE CLOSED ILLUMINATED, NO LIGHT OFF.  ACFT GROUNDED.  PERFORMED ELECTRONIC ENGINE CONTROL BITE PROCEDURE IAW FIM TASK 73-00, TASK 801, NO FAULTS NOTED ON NR 1 ENGINE.  PERFORMED NR 1 ENGINE IGNITION AUDIBLE TEST IAW AMM 74-00-00, OPS CHECK GOOD FOR LT & RT IGNITORS. STARTED NR 1 ENGINE ON LT & RT IGNITION POSITION INDIVIDUALLY IAW AMM 71-00-00, ENGINE STARTS NORMALLY, GROUND VERIFICATION OF ENGINE START SUCCESSFUL.
